A classification of equivariant principal bundles over nonsingular toric varieties


Creative Commons License

Biswas I., Dey A., Poddar M.

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.27, no.14, 2016 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 14
  • Publication Date: 2016
  • Doi Number: 10.1142/s0129167x16501159
  • Journal Name: INTERNATIONAL JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Keywords: Toric varieties, equivariant bundles, principal bundles, VECTOR-BUNDLES

Abstract

We classify holomorphic as well as algebraic torus equivariant principal G-bundles over a nonsingular toric variety X, where G is a complex linear algebraic group. It is shown that any such bundle over an affine, nonsingular toric variety admits a trivialization in equivariant sense. We also obtain some splitting results.